Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 7, Pages 1194–1202 (Mi zvmmf10067)  

Numerical simulation of multiply connected axisymmetric discontinuous incompressible potential flows

A. M. Bubenchikova, V. A. Korobitsyna, D. V. Korobitsynb, P. P. Kotova, Yu. I. Shokinc

a Tomsk State University, pr. Lenina 36, Tomsk, 634050, Russia
b Tomsk State University of Control Systems and Radio Electronics, pr. Lenina 40, Tomsk, 634050, Russia
c Institute of Computational Technologies, Siberian Branch, Russian Academy of Sciences, Novosibirsk, pr. Akademika LavrentТeva 6, 630090, Russia

Abstract: The ascend and evolution of an axisymmetric gas bubble are studied numerically using an inviscid incompressible potential flow model. The volume of the gas bubble varies adiabatically. The transition from a simply connected bubble to a doubly connected toroidal one and its interaction with the free surface are simulated. The change in connectedness is accompanied by a nonzero velocity circulation and a discontinuous velocity potential occurring over an arbitrary toroidal liquid surface enclosing the bubble.

Key words: incompressible fluid, free surface, toroidal bubble, change in connectedness, circulation, discontinuity of velocity potential, axial symmetry, numerical simulation, LaplaceТs equation.

DOI: https://doi.org/10.7868/S0044466914070059

Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:7, 1167–1175

Bibliographic databases:

UDC: 519.634
MSC: 76T10
Received: 28.11.2011
Revised: 24.09.2012

Citation: A. M. Bubenchikov, V. A. Korobitsyn, D. V. Korobitsyn, P. P. Kotov, Yu. I. Shokin, “Numerical simulation of multiply connected axisymmetric discontinuous incompressible potential flows”, Zh. Vychisl. Mat. Mat. Fiz., 54:7 (2014), 1194–1202; Comput. Math. Math. Phys., 54:7 (2014), 1167–1175

Citation in format AMSBIB
\Bibitem{BubKorKor14}
\by A.~M.~Bubenchikov, V.~A.~Korobitsyn, D.~V.~Korobitsyn, P.~P.~Kotov, Yu.~I.~Shokin
\paper Numerical simulation of multiply connected axisymmetric discontinuous incompressible potential flows
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 7
\pages 1194--1202
\mathnet{http://mi.mathnet.ru/zvmmf10067}
\crossref{https://doi.org/10.7868/S0044466914070059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3233570}
\zmath{https://zbmath.org/?q=an:06391160}
\elib{https://elibrary.ru/item.asp?id=21699141}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 7
\pages 1167--1175
\crossref{https://doi.org/10.1134/S0965542514070057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339822300008}
\elib{https://elibrary.ru/item.asp?id=23969926}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904889382}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10067
  • http://mi.mathnet.ru/eng/zvmmf/v54/i7/p1194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:54
    References:38
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021